# SDR QMLD2012041103961

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: General aviation
- Aircraft: N145HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9236
- Aircraft time: 1,292 hours, 6,142 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 11211418206
- Condition: Loose
- Location: Rotor Head
- Component: Rotor Head
- Component part number: B622M1002101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS SECURING RINGS TO MAIN ROTOR HEAD INNER SLEEVES LOOSE.
